It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kevin B. on December 12, 1999 at 19:01:03:

In Reply to: Methotrexate & Eyes posted by Paul Nikolic on December 12, 1999 at 12:00:50:

Paul, I have been on Methotrexate for about 2 years now and have not experienced any side effects that I'm aware of. Even with low doses, rare side effects such as upset stomach, nausea, vomiting, loss of appetite, diarrhea or mouth sores might occur. And then even rarer than that is headaches, dizziness, mood alterations, skin rashes or unexplained weight loss. I don't know what could be causing your "Kaleidoscope Visions." I think you should consult your Doctor concerning that. Maybe it could be another problem. On the other hand, it could quickly go away. But I would be curious as to what it was and whats causing it. If you have any more questions about methotrexate feel free to write again. Good luck! Kevin B.


Follow Ups

All times are GMT -7. The time now is 05:40 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!